0
2013
Impact Factor

    On the Monoazimuthal Solutions of the Landau-Lifshits Equation for a Uniaxially Anisotropic Ferromagnet

    2007, Vol. 3, No. 2, pp.  203-209

    Author(s): Ostrovskaya N. V.

    Exact solutions of the Landau-Lifshits equation for a uniaxially anisotropic nondissipative ferromagnet are derived. The solutions belong to the class of monoazimuthal separable ones. The new solution describing oscillations of a 360-degrees domain wall is obtained. The results are true for biaxial ferromagnet as well.
    Keywords: The Landau-Lifshits equation, ferromagnet, uniaxial anisotropy
    Citation: Ostrovskaya N. V., On the Monoazimuthal Solutions of the Landau-Lifshits Equation for a Uniaxially Anisotropic Ferromagnet, Rus. J. Nonlin. Dyn., 2007, Vol. 3, No. 2, pp.  203-209
    DOI:10.20537/nd0702005


    Download File
    PDF, 1.51 Mb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License